| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event estimated.
Event or Problem Description
It was reported the device was at the end of service (eos) with 2.75v and it is unknown if the device depleted prematurely.Surgical intervention took place where the ipg was explanted and replaced to address the issue.Effective stimulation was restored.
Additional Manufacturer Narrative
Date of event estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.